Equate Extra Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 225 Ct

Equate Extra Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 225 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Extra-Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 225-Count:Active ingredient: acetaminophen 500 mgPain reliever/fever reducerTemporarily relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, minor pain of arthritis
...more >>

Ingredients

40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Povidone, Shellac Glaze, Simethicone, Stearic Acid, Titanium Dioxide

Always refer to the actual package for the most accurate information